Bilinear Mappings and Trace Class Ideals.

Andrew M. Tonge

Mathematische Annalen (1986)

  • Volume: 275, page 281-290
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tonge, Andrew M.. "Bilinear Mappings and Trace Class Ideals.." Mathematische Annalen 275 (1986): 281-290. <>.

author = {Tonge, Andrew M.},
journal = {Mathematische Annalen},
keywords = {bilinear mapping; trace class ideal; Banach algebras},
pages = {281-290},
title = {Bilinear Mappings and Trace Class Ideals.},
url = {},
volume = {275},
year = {1986},

AU - Tonge, Andrew M.
TI - Bilinear Mappings and Trace Class Ideals.
JO - Mathematische Annalen
PY - 1986
VL - 275
SP - 281
EP - 290
KW - bilinear mapping; trace class ideal; Banach algebras
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.